hey there! well if your son is under 18 you can get the info from the doc but if hes over 18 do to the hippa act it might be kinda hard. if i had some more info i could help better. how old is he and do you know the miligram of the pill. also if he sleeps alot and stays drowsey during the day that could also be a sign and if he has a lack of motivation during the day and eats alot. i took that med for a period of time and those were the side effects i had so my doc loward the dose. i hope i helped.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My seroquel is to be decreased & replaced with Saphris, still taking Depakote, anyone else done this
Posted 7 May 2013 • 6 answers
Posted 13 Jul 2014 • 2 answers
Posted 15 Nov 2015 • 2 answers
Posted 15 Aug 2016 • 1 answer
Posted 10 Sep 2016 • 1 answer